Hurwitz type multiple Genocchi zeta function


Özden Ayna H. , Cangül İ. N. , Şimşek Y.

Numerical Analysis and Applied Mathematics, Computational Methods in Science and Engineering, AIP Conference Proceedings, vol.1148, pp.781-784, 2009 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 1148
  • Publication Date: 2009
  • Title of Journal : Numerical Analysis and Applied Mathematics, Computational Methods in Science and Engineering, AIP Conference Proceedings
  • Page Numbers: pp.781-784